Hi there ~
I understand your concerns. The most common side effects of lamictal is allergies and they can be severe and hence doctors start with a small dose and go up higher. Also your WBC counts need monitoring as it can lower the WBC counts as well. Get emergency medical help
if you have any of these signs of an allergic reaction
while taking lamotrigine
(the active ingredient contained in Lamictal) hives; fever; swollen glands; painful sores in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, depression
, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Lamotrigine may cause severe or life-threatening skin rash, especially in children and in people who take too high of a dose at the start of treatment with lamotrigine. Serious skin rash may also be more likely to occur if you are taking lamotrigine together with valproic acid
(Depakene) or divalproex
(Depakote). Seek emergency medical attention if you have a fever, sore throat
, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
If you have to stop taking lamotrigine because of a serious skin rash, you may not be able to take it again in the future.
I hope this helps. Take care and have a lovely day!